# SDR DXTA2020021763471

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,452 hours, 1,654 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE R RED CAS INTERMITTENT - ON FINAL APPROACH AFTER GEAR EXTENSION RIGHT SIDE ENGINE FIRE ECAS ILLUMINATED WITH THE AURAL WARNING. THE EVENT LASTED FOR ONE CYCLE OF THE AURAL WARNING THEN WENT OUT.    REPEAT WRITE UP.
////SIGN-OFF////REMOVED UPPER AND LOWER R/H COWLINGS. NOTED FIRE LOOP TOUCHING LOW
PRESSURE BLEED AIR DUCT. ADJUSTED FIRE LOOP. RAN ENGINE. NOTED LEAK AT
HIGH PRESSURE DUCT. REMOVED DUCT AND NOTED COUPLING WORN. REMOVED OLD
AND INSTALLED NEW COUPLINGS P/N MVB64757-200 AND MVB64757-150. PERFORMED
LEAK CHECK. LEAK CHECK GOOD. NO ENGINE FIRE LIGHT NOTED DURING RUNS.
WORK DONE IAW 680A MM CH 36-10-25.
